With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get free booklets, access Hysterectomy Checkpoints and more. You are not alone. The HysterSisters are here for you. Join us today!
Hello, as I stated in my title, I am 9 days post op...Starting about day 6, I have been experiencing a sharp, stabbing pain that comes in waves, like if I go to the restroom (sorry TMI) I get a sharp pain that knocks the breath right out of me...As I am sitting here typing I can feel little stabs. I called my dr yesterday, she was also the surgeon, with no call back. I called again today and shes not in. PERFECT! So what am I to do? I was just wondering what you ladies suggest. Or if anyone else has been experiencing this also. I really just want to feel comfort. Oh on a side note, I am out of pain medication. Perhaps, that is the reason I am feeling the pains.
I am just a few days ahead of you, 15 days post op today. By far the worst pain I've had has been intestinal. Like yours, it is a sharp stabbing pain that does take your breath away. They started to happen around day 6 or 7 and are finally getting a little better. Not too bad today when I had a BM. It's not a constipation problem, I've been quite regular since about day 4 or 5. The pain is at it's worst just before and during the BM. Like a huge build up of gas or poo (sorry) that hurts as it moves through the pipes. I've read posts from several others with the same exact complaint.
Anyway, don't know if this describes your problem, but just to let you know that it does get better. If you hear back from your surgeon I'd love to know what they said. I don't see mine until 6 weeks, so hope the problem will be long forgotten by then!
Best wishes, hang in there, each day gets a little better.
I am 7 weeks 3 days post op, and still get crazy stabbing pains. It is part of your natural healing process. Things are moving and settling where they need to be!
It is NORMAL! Have you tried ibuprofen or tylenol for the pain? I'm not sure why the doc did not give you enough pain meds! My doc gave me 60 pills to get through. I still have lots of left overs.
You can take ibuprofen, and then take tylenol 2 hours later.....if you have no medical issues. See if the doc or whoever is filling in for them can just call you in some more pain meds!